# SDR R61A2021013000130

- Difficulty date: January 13, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Bulkhead
- Part number: 17050126001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND APU EXHAUST 3RD BULKHEAD FROM AFT CRACKED AT THE 12 O'CLOCK POSITION.  REPAIRED BULKHEAD PN 170-50126-001, IAW ETD 2021-170-00299.
